| Model Number |
SIGLU60A |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant product: sigc60mt - tri 2.0 sigc60mt 60 med thk cartridge, lot# n1g0531y sigc60mt - tri 2.0 sigc60mt 60 med thk cartridge, lot# n1g0531y unknown endo gi - unknown endo gia instrument, lot# unknown.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the laparoscopic one anastomosis gastric bypass, after the mobilization, the surgeon started the first firing.The first squeeze was done, however, after that firing would not proceed.The surgeon was not able to squeeze the handle because it was tight.The second cartridge was taken out for firing, the same thing happened.Then, the surgeon change both the handle and the reload to a regular one to complete the case.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: egiauxl (egiauxl endogia ultra univ xl stapler, lot number: p1f1517).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the laparoscopic one anastomosis gastric bypass, after the mobilization, the surgeon started the first firing.The first squeeze was done, however, after that firing would not proceed.The surgeon was not able to squeeze the handle because it was tight.Second cartridge was taken out for firing, the same thing happened.Then, the surgeon change both the handle and the reload to a regular one to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the laparoscopic one anastomosis gastric bypass, after the mobilization, the surgeon started the first firing.The first squeeze was done, however, after that firing would not proceed.The surgeon was not able to squeeze the handle because it was tight.Second cartridge was taken out for firing, the same thing happened.Then, the surgeon change both the handle and the reload to a purple 60mm articulating tri-staple reload to complete the case.There was no patient injury.After the case, the doctor checked the first handle and it was working fine.